# SDR CA120111003

- Difficulty date: August 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 6009300071
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON THEIR WAY BACK TO BASE, PILOTS REPORTED A FLAPS FAIL INDICATION AT 45 DEGREE, AC LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.
